Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 471, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 19, 2011, 2:44 AM CDT for 7 counties in Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 2:44 AM CDT (07:44 UTC)
- Expired
- Aug 19, 2011, 3:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Camden County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 8:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 19, 12:02 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3816 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS53 KSGF 190744
SVRSGF
MOC029-105-125-131-161-169-215-190845-
/O.NEW.KSGF.SV.W.0471.110819T0744Z-110819T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 345 AM CDT.
* AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF VIENNA TO RICHLAND...MOVING SOUTHEAST AT 40 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE BELLE...BRINKTOWN...CROCKER...DEVIL'S
ELBOW...DIXON...DOOLITTLE...DRY KNOB...FALCON...FORT LEONARD
WOOD...IBERIA...JEROME...LAQUEY...LEBANON...NEWBURG...NORTHWYE...
OZARK SPRINGS...PLATO...RICHLAND...ROBY...ROLLA...SAINT
ELIZABETH...SLEEPER...ST. JAMES...ST. ROBERT...STOUTLAND...
SWEDEBORG...VICHY...VIENNA...WAYNESVILLE AND WET GLAIZE.
OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
IN ADDITION TO DAMAGING WINDS...THESE STORMS ARE PRODUCING NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS
IMMEDIATELY AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
&&
LAT...LON 3830 9218 3830 9165 3816 9164 3815 9151
3807 9152 3744 9214 3768 9285 3833 9220
TIME...MOT...LOC 0743Z 304DEG 31KT 3821 9202 3784 9239
WIND...HAIL 60MPH <.50IN
$$
GRIFFIN2 follow-up statements
883
WWUS53 KSGF 190810
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT FRI AUG 19 2011
MOC029-131-190820-
/O.CAN.KSGF.SV.W.0471.000000T0000Z-110819T0845Z/
CAMDEN MO-MILLER MO-
310 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
SOUTHEASTERN CAMDEN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3807 9152 3744 9214 3763 9269 3783 9248
3783 9246 3786 9241 3790 9241 3802 9228
3802 9218 3811 9218 3830 9198 3830 9165
3829 9165 3816 9164 3815 9151
TIME...MOT...LOC 0810Z 304DEG 31KT 3808 9178 3764 9228
$$
MOC105-125-161-169-215-190845-
/O.CON.KSGF.SV.W.0471.000000T0000Z-110819T0845Z/
LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-TEXAS MO-
310 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHWESTERN TEXAS...PULASKI...PHELPS...MARIES AND EASTERN
LACLEDE COUNTIES...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VICHY TO 5
MILES NORTHEAST OF FALCON...MOVING SOUTHEAST AT 40 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE BELLE...CROCKER...DIXON...DOOLITTLE...FORT
LEONARD WOOD...NEWBURG...RICHLAND...ROLLA...ST. JAMES...ST. ROBERT...
VIENNA AND WAYNESVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
IN ADDITION TO DAMAGING WINDS...THESE STORMS ARE PRODUCING NEARLY
CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS
IMMEDIATELY AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3807 9152 3744 9214 3763 9269 3783 9248
3783 9246 3786 9241 3790 9241 3802 9228
3802 9218 3811 9218 3830 9198 3830 9165
3829 9165 3816 9164 3815 9151
TIME...MOT...LOC 0810Z 304DEG 31KT 3808 9178 3764 9228
WIND...HAIL 60MPH <.50IN
$$
GRIFFIN925
WWUS53 KSGF 190839
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT FRI AUG 19 2011
MOC105-125-161-169-215-190849-
/O.EXP.KSGF.SV.W.0471.000000T0000Z-110819T0845Z/
LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-TEXAS MO-
339 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS...
PULASKI...PHELPS...MARIES AND EASTERN LACLEDE COUNTIES WILL EXPIRE AT
345 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3807 9152 3744 9214 3763 9269 3783 9248
3783 9246 3786 9241 3790 9241 3802 9228
3802 9218 3811 9218 3830 9198 3830 9165
3829 9165 3816 9164 3815 9151
TIME...MOT...LOC 0839Z 304DEG 31KT 3794 9152 3750 9202
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:37 AM CDT, 7 minutes earlier.
Area forecast discussion, Aug 19, 2:37 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 237 AM CDT FRI AUG 19 2011 .DISCUSSION... CURRENTLY A STRONG TO SEVERE LINE OF CONVECTION IS MOVING SOUTH SOUTHEAST THROUGH CENTRAL MISSOURI. DEVELOPING EARLIER THIS EVENING ACROSS EASTERN NEBRASKA AND WESTERN IOWA...THIS LINE CONTINUED TO STRENGTHEN...DEVELOPING SEVERAL BOWING SEGMENTS ACROSS THE WHOLE OF THE LINE SPAWNING NUMEROUS REPORTS OF WIND SPEEDS IN EXCESS OF 40 KTS AND HAIL UP TO THE SIZE OF QUARTERS ACROSS NORTHWESTERN MISSOURI AND THE KANSAS CITY AREA. THE LINE REMAINS STRONG...WITH WINDS OVER 40 KTS STILL POSSIBLE ALONG WITH HAIL TO THE SIZE OF QUARTERS. ASSOCIATED WITH A STRONG 500MB VORTICITY MAXIMUM...THIS LINE WILL CONTINUE TO MOVE SOUTH SOUTHEAST ACROSS THE OZARKS THROUGH THE EARLY MORNING HOURS. A LOW LEVEL JET NOSING INTO EASTERN KANSAS AND SOUTHWESTERN MISSOURI WILL CONTINUE TO STRENGTHEN WHICH WILL HELP IN MAINTAINING THE LINE AS IT MOVES SOUTH. FORWARD PROPAGATING CORFIDI VECTORS CONTINUE TO HOLD A SOUTHEAST ORIENTATION AT 30 TO 45 KTS...WHICH IS IN LINE WITH PROPAGATION OF THE LINE. STRONGEST PORTION OF THE LINE WILL CONTINUE TO MOVE ACROSS THE CENTRAL AND EASTERN OZARKS THROUGH THE EARLY MORNING HOURS AS THERE REMAINS BETTER SHEAR/COLD POOL BALANCE...WITH 0-3KM SHEAR VECTORS OF 10 TO 15 KTS AND A COLD POOL STRENGTH ESTIMATED AT ABOUT 15 KTS. STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE CENTRAL OZARKS THROUGH THE MORNING...WITH PRECIPITATION CHANCES DIMINISHING THROUGH MID MORNING AS INSTABILITY DECREASES ACROSS OUR SOUTHERN COUNTIES AND BORDER WITH ARKANSAS. HIGH TEMPERATURES TODAY POSE A BIT OF A CHALLENGE...AS ANY LINGERING CLOUD COVER WILL HINDER WARMING THIS AFTERNOON. EXPECTING SKIES TO CLEAR QUICKLY ACROSS LOCATIONS WEST OF 65 AS ANY MID-MORNING CONVECTION IS EXPECTED TO BE LOCATED ACROSS THE CENTRAL OZARKS. HIGHS TODAY SHOULD REACH THE UPPER 90S ACROSS FAR SOUTHWESTERN MISSOURI TO THE UPPER 80S AND LOWER 90S FROM SPRINGFIELD TO THE EASTERN OZARKS. MID RANGE GUIDANCE HAS CONTINUED TO BE IN VERY GOOD AGREEMENT WITH THE SYNOPTIC PATTERNS AS OF LATE. THE PLAINS AND LOWER MISSOURI RIVER VALLEY WILL REMAIN ON THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE...WHICH REMAINS CENTERED OVER THE INTER-MOUNTAIN WEST. OUR NEXT DECENT CHANCE FOR PRECIPITATION WILL BE ON SATURDAY AS ANOTHER 500MB SHORTWAVE WILL TRAVERSE THE RIDGE MOVING SOUTHEAST ACROSS MISSOURI. GIVEN THE DECENT AGREEMENT BETWEEN SOLUTIONS...HAVE INTRODUCED CHANCE POPS EAST OF SPRINGFIELD TO LIKELY ACROSS OUR FAR NORTHEASTERN COUNTIES. THE WAVE SHOULD DROP SOUTHEAST THROUGH THE EVENING. BEYOND SATURDAY...THERE WILL BE NEARLY DAILY CHANCES FOR PRECIPITATION AS THE REGION REMAINS ON THE EASTERN EDGE OF THE RIDGE UNDER NORTHWEST FLOW AND A SERIES OF WAVES ARE PREDICTED TO RIDE ALONG THE RIDGE ACROSS THE REGION. TEMPERATURES THROUGH THE WEEKEND AND NEXT WEEK WILL TOP OUT IN THE UPPER 80S TO MID 90S EACH DAY WITH LOWS IN THE LOWER TO MID 70S. KURTZ && .AVIATION... FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS WILL BE FOCUSED ON A STRONG LINE OF THUNDERSTORMS CURRENTLY PUSHING SOUTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI EARLY THIS MORNING. AN OUTFLOW BOUNDARY IS PUSHING AHEAD OF THIS ACTIVITY ACROSS EASTERN KANSAS AND WILL LIKELY AFFECT THE TAF SITES DURING THE EARLY OVERNIGHT HOURS...WITH GUSTY WINDS SHIFTING TO THE NORTHWEST BEHIND THE BOUNDARY. THE LINE OF STORMS WILL ALSO DIVE SOUTH SOUTHEAST. GUSTY WINDS IN EXCESS OF 40MPH WITH SOME SEVERE GUSTS OVER 60 MPH POSSIBLE WITH THE STRONGEST STORMS. VISIBILITIES AND CEILINGS WILL ALSO BE RESTRICTED WITHIN ANY THUNDERSTORMS. THE STORMS SHOULD CLEAR THE AREA EARLY FRIDAY MORNING WITH VFR CONDITIONS PREVAILING ACROSS THE AREA FOR THE REST OF THE DAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 19, 2:22 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 AM CDT FRI AUG 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 222 AM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A STRONG LINE OF STORMS CONTINUES TO PUSH EAST SOUTHEAST ACROSS CENTRAL MISSOURI EARLY THIS MORNING. VERY STRONG STRAIGHT LINE WINDS ARE OCCURRING WITH THIS LINE OF STORMS AND WILL CONTINUE TO AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS MORNING. WIND GUSTS OVER 50 MPH WITH GUSTS UP TO 70 MPH WILL REMAIN POSSIBLE WITH THE STRONGEST PORTION OF THIS LINE THROUGH THE REMINDER OF THE OVERNIGHT HOURS. AN OUTFLOW BOUNDARY EXTENDS FROM THIS LINE OF STORMS TO THE SOUTHWEST INTO SOUTHERN KANSAS. EVEN THOUGH THERE IS NO PRECIPITATION ASSOCIATED WITH THIS PORTIONS OF THE LINE...WIND GUSTS UP TO 40 MPH WILL STILL BE POSSIBLE ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI EARLY THIS MORNING. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA EARLY THIS MORNING BEHIND THE LINE OF STORMS. THESE STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS UP TO 40 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS CENTRAL AND POSSIBLY SOUTH CENTRAL MISSOURI. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH THE WEEKEND AND INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH. HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE EXPECTED ACROSS MUCH OF THE REGION FRIDAY AND SATURDAY. WITH HEAT INDEX VALUES OF 100 TO 105 IN PARTS OF WESTERN MISSOURI AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Aug 19, 1:24 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST 4 N COLE CAMP 38.52N 93.20W
08/19/2011 E70 MPH BENTON MO LAW ENFORCEMENT
ESTIMATED BY AMBULANCE CREW. RELAYED TO COUNTY LAW
ENFORCEMENT.
&&
DSASpecial weather statement, Aug 19, 1:52 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT FRI AUG 19 2011
MOZ066-067-190730-
ST. CLAIR MO-VERNON MO-
152 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR AND
NORTHEASTERN VERNON COUNTIES UNTIL 230 AM CDT...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF SCHELL CITY...OR 6 MILES
SOUTHEAST OF RICH HILL...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE LOWRY CITY AND SCHELL CITY.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHEAST
KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3815 9368 3789 9373 3791 9434 3806 9431
3805 9424 3804 9423 3806 9421 3805 9419
3806 9413 3804 9411 3804 9407 3817 9406
TIME...MOT...LOC 0652Z 286DEG 35KT 3805 9423
GRIFFINLocal storm report, Aug 19, 1:58 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST GRAVOIS MILLS 38.31N 92.83W
08/19/2011 E60 MPH MORGAN MO PUBLIC
REPORT FROM VOLUNTEER WEATHER OBSERVER.
&&
DSALocal storm report, Aug 19, 2:11 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND GST 6 W EDWARDS 38.14N 93.28W
08/19/2011 E50 MPH BENTON MO PUBLIC
REPORTED BY VOLUNTEER OBSERVER.
&&
DSASpecial weather statement, Aug 19, 2:26 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT FRI AUG 19 2011
MOZ069-080-081-190800-
CAMDEN MO-LACLEDE MO-DALLAS MO-
226 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...NORTHWESTERN
LACLEDE AND SOUTHERN CAMDEN COUNTIES UNTIL 300 AM CDT...
AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
ELDRIDGE TO WINDYVILLE...MOVING SOUTHEAST AT 50 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE LEBANON AND MACKS CREEK.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 114 AND 140
WILL ALSO BE IMPACTED BY THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3776 9243 3750 9272 3780 9319 3790 9313
3791 9308 3803 9306
TIME...MOT...LOC 0726Z 299DEG 40KT 3788 9274 3770 9295
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:53 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Morgan, St. Clair | 52 min |
| Aug 19, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 43 min |
| Aug 19, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 34 min |
| Aug 19, 1:52 AM CDT | Special Weather Statement | SGF | St. Clair | 38 min |
| Aug 19, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Pulaski | 55 min |
| Aug 19, 2:26 AM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Aug 19, 3:24 AM CDT | Special Weather Statement | SGF | Webster, Wright | 51 min |
| Aug 19, 3:34 AM CDT | Special Weather Statement | SGF | Hickory | 41 min |
| Aug 19, 3:36 AM CDT | Special Weather Statement | SGF | Dent, Phelps, Texas | 39 min |
| Aug 19, 4:06 AM CDT | Special Weather Statement | SGF | Dent, Shannon, Texas | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.